# SDR DALA2024011100505

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0146802) MAIN CABIN, AFT WET AREA, FLOOR SUPPORT AT STA 957 LBL 33 HAS CORRISION. I-14 003. REMOVED AND REPLACED 2 EACH FLOOR SUPPORTS P/N 147A5676Y5 AND 147A5660-3 AT MAIN CABIN AFT WET AREA BETWEEN STA 947-967 LBL 24 TO LBL50 IAW B737-900 SRM 51-40-02.
